Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Tingling hands, legs, buttocks - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3432 Questions
User :   Dear I am a 51 year-old woman.I am a trained long distance swimmer. I also bicycle and run sometimes. Three weeks ago I started experiencing tingly/spiky feelings in my feet, tops of hands, lower legs, and buttocks. Sometimes my fingers feel this way, too. The tingling sensations roam around these areas. I sometimes feel it on my triceps,too. I had a blood test and my B12 and folic acid were extremely high. Lupus was positive with a titer of 1:16 homogeneous. I have no skin issues or any other symptoms to indicate Lupus. I have no back pain. I take 37mg.of levithyroxine a day. I sometimes look pale. I am afraid. Do you have any ideas or suggestions for me?
Doctor :   Hi
Doctor :   let me read the query
User :   Hi
Doctor :   What is the level of TSH last time you checked?
User :   Are you I would like rhuemotologist or neurologist, please.
User :   Normal
Doctor :   I am
Doctor :   is a Rheumatologist, where you can post a query and you get a reply from him within 24 hours
User :   I will go with you. I, too,thought of hypothryroidism.
User :   Am I in any immediate danger?
Doctor :   I would like to know further, when did the tingling started and where?

Doctor :   I can answer your questions if you give me answers patiently
Doctor :   Was there no symptoms 3 weeks prior?
User :   Thank you. It started about three weeks ago down both shins.
Doctor :   Are you putting on weight for the past few months?
Doctor :   What is your height and weight?
User :   I am not putting on weight. I am 5 feet 3 and 138 pounds. I have tried to lose weight and it is difficult.
Doctor :   Are you having periods? If no, did you acheive menopause?
User :   I have not had periods for 14 months.
Doctor :   Did you see any changes in mood, hunger and sleep disturbances for these months?
User :   I have more sadness only, but my twin sister has had difficulties and I associate it with this. I have been to a psychologist.
Doctor :   so no other problems?
Doctor :   How is your hunger and sleep?
User :   My hunger is normal and my sleep seems deeper. You should know I am a teacher and I am on my feet all day. My legs and feet ached for about two weeks prior to the tingling.
Doctor :   Does this tingling bother during your work?
User :   Yes. It is the worst in the evenings and at night.
Doctor :   Do you have pain in the limb

User :   A little. The tingling is a spiky feeling.
Doctor :   Did you ever check for High BP and High Blood sugar?

User :   Both are terrific. I am a trained athlete and not diabetic. My cholesterol went from 201 to 249 in three months and I have lost some weight. I do not use caffeine, I only have a sweet once a week.
Doctor :   AAAAAAA I think you should get few tests done and consult your Primary physician to start with
Doctor :   Thyroid is one reason
Doctor :   2) Menopause
Doctor :   3) Nutritional def, hence Anemia testing
Doctor :   After initial screening he will be able to help you with specialist if required
User :   lupus?
Doctor :   Why do you think of lupus>? Any family history?
Doctor :   or your twin has it?
User :   No, but the blood test came back positive.
Doctor :   Lupus has specific tests
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor